# SDR QXEA200701410

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 22,689 hours, 33,059 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2107, 18 PSI BLEED AIR INDICATES 10 PSI WITH POWER LEVERS AT FLIGHT IDLE.  INSTALLED NEW 55 AND 65 PSI SWITCHES IN BOTH RIGHT AND LEFT NACELLES IAW AMM 30-10-00-720-001.  GROUND RAN BOTH ENGINES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
